# SDR DALA2024093009544

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,309 hours, 31,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION SHEAR TIE LOCATED FR34 AND FROM STR38L TO STR39L IN FWD CAR GO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE, LOCATED BETWEEN FR34 AND FROM STR36L TO STR39L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11-801. (0579203)
